advertisement
Question
Posted by: John | 2009-01-23

tetralysal

Hi, ive been prescribed tetralysal for my acne. Ive heard that it kills all bacteria in the body (good and bad bacteria). Im wondering if its a good idea to take probiotics during my 3 month course to get in the good bacteria or will this be a waste of time as the tetralysal will " kill"  this bacteria also? If its a good idea what probiotic brand and dosage would you recommend??

Also, with Roaccutane I have read that it can cause emotional distress/problems in some people, and even psychotic behavior. Is this true and how can such a drug cause this? Isnt roaccutane just a high dose of vitamin A?

Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear John

Thank you for visiting health24.com.

It is a good idea to take a probiotic for the duration that you are taking Tetralysal. Your pharmacist will be able to give you advice with regards to the best product to use. The dosage will depend on the product you are using.

Roaccutane has several side-effects, including the ones you mentioned. It is important to consult your doctor for follow-up visits to assess any problems caused by Roaccutane. Refer to the following link for more information about Roaccutane: http://www.dermaxime.co.za/acne-isotretinoin-treatment.htm

Kind regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement